Warning: This Common Pain Killer May Cause Liver Damage

Avatar for champagneonice
iVillage Member
Registered: 11-15-2001
Warning: This Common Pain Killer May Cause Liver Damage
1
Sat, 02-01-2014 - 12:41pm

What you take for headaches, aches and hangovers maybe devastating to your health in the long run

By Amy Capetta - January 16, 2014

Serious stuff — the Food and Drug Administration has announced that doctors should limit prescribing combination meds that contain acetaminophen since an excess of this drug may cause severe liver damage, which could lead to liver failure and even death.

http://www.ivillage.com/warning-common-pain-killer-may-cause-liver-damage/4-a-557121?nlcid=xd|01-30-2014|&_mid=4958934&_rid=4958934.5201.126818.2

Photobucket
Community Leader
Registered: 07-31-1998

True and it is found in many over the counter meds. People really need to be careful with Tylenol or Panadol (another name for Tylenol in other countries).